Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Got a 40mg dose for one month.... heard it makes u depressed and watever but i dont mind that overall happy person :dance:... jus wondering if anyone could tell me wat to watch out for and how much wateri shuld drink and my diet... Help would be greatly aprreciaated.. thanks everyone... my spelling sukss but its abut 2 in the morning so yea sorry :cool: ..

Link to comment
Share on other sites

Expect a big breakout in the beginning and smaller ones later on until Month 4-5. You might not get them, but that was the worst part for me. And you won't get depressed, just very bipolar I think it's called. One day you'll be so happy and the next you want to just end your life. When this happens, it's best to just be with yourself because I personally lost a few very good friends because of the way I acted when I was in my "down" state, lol.

Always take the blood test a week in advance and have everything ok for your appointment like taking that hour off from work or whatever. Drinking lots of water is good but it's good for everything, not just Accutane.

Good Luck

Link to comment
Share on other sites

Not many people get depress with accutane but its not impossible. Most of the time, the depression may be from the acne rather then the medication. You might or might not get the initial breakout, it depends on how your body reacts and your dosage. I didn't have any breakout till now. Prepare for dry lips, 96% of accutane users get them so prepare a good lip balm otherwise drink plently of water. I don't have any dry lips now because of water, I drink a good 10-15 cups each day.

You got to make sure you take accutane with a meal so that it can be absorb properly. You don't have to make any changes to your diet or meals. Use mild products on accutane, you don't want to irritate your skin because accutane will make it more sensitive. Get a good sunblock with at least SPF 30 because accutane makes you photosensitive. Never leave home without applying sunblock first otherwise you will burn. Moisturizers may or may not be necessary, I currently don't really use it. You may need to use moisturizer should your skin gets really dry and flakey.

End of my input.

Link to comment
Share on other sites

thanks everyone one question... how long does it start takin affect like while ur lips dry in an hour or does it take longer.. jus took my first pilll and ive never been depressed or anethin soo i will be goood... i can do my regular things like going for runs and stuff rite?

Link to comment
Share on other sites

I think the sunscreen isn't that necessary. I was on the major points of the course during90 degree humid weather June-August and I didn't burn. Just got really tanned.

But really, as you read in these threads, Accutane differs person to person so you need to find out yourself.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.



  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×